MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer obtain a bg reading at the time of the call.Customer will get a prescription for a different meter due to his condition.Most likely underlying root cause: mlc-78- user hematocrit low.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.Due to e-0 error and being unable to obtain a blood glucose test result, the customer had gone to the hospital on (b)(6) 2018 to get a blood test.Caller did not know customer's blood glucose test result when at the hospital.Customer left the hospital on (b)(6) 2018 with a prescription for a new meter.No additional blood tests were performed using the truemetrix meter.
 
Event or Problem Description
Consumer reported complaint for e-0 error: invalid hematocrit.Friend is calling on behalf of the customer.The e-0 error occurred when the blood sample was absorbed and with multiple test strips.At the time of the call the customer stated that he had blurry vision; customer denied the need for medical attention at the time of the call.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test result of 131mg/dl using truemetrix meter.The customer's expected blood glucose test result range was undisclosed.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 09/15/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7685957
Report Number1000113657-2018-00752
Device Sequence Number19181935
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2388
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1